Top 9 Anacin Fast Pain Relief Pain Reducer Aspirin Tablets, 300 Tablets – Aspirin

As an Amazon Associate I earn from qualifying purchases.

1. ANACIN

#ad

Anacin Fast Pain Relief, Aspirin + Caffeine Pain Reliever, 300 coated tablets

#ad
ANACIN #ad - Dual-action formula; feel better fast so pain won’t slow you down. Aspirin + caffeine = fast pain relief. Take 2 tablets every 6 hours; safe for adults and children 12 years of age and older. For minor aches and pains due to headache, menstrual cramps, toothache, muscular ache, back ache, common cold and arthritis. Trusted, safe and effective with 400mg Aspirin + 32mg Caffeine that acts as a pain reliever aid.
BrandANACIN #ad
ManufacturerPrestige Consumer Healthcare #ad
Height4 Inches
Length6 Inches
Weight210 ounces
Width5 Inches
Part Number020065W
Model020065W

2. Amazon Basic Care

#ad

200 Count, Acid Reducer for Heartburn Relief, Amazon Basic Care Maximum Strength Famotidine Tablets 20 mg

#ad
Amazon Basic Care #ad - Heartburn medicine: the active ingredient in amazon basic care Famotidine Tablets 20 mg is an H2-blocker, which works as an acid reducer to help relieve heartburn. Use for adults and children 12 years and over.

Relieves heartburn: amazon basic Care Maximum Strength Famotidine Tablets 20 mg help to relieve heartburn due to acid indigestion and sour stomach. Lasts up to 12 hours. Use for adults & children 12 years and over. Prevents heartburn: taken 10 to 60 minutes ahead of time, Amazon Basic Care Famotidine Tablets 20 mg prevents heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages.

Active ingredient: this product contains 20 mg of famotidine, an acid reducer for heartburn relief, which compares to the active ingredient in Maximum Strength Pepcid AC. Just one tablet prevents and relieves heartburn due to acid indigestion brought on by eating and drinking certain foods and beverages. This product is gluten free. This heartburn medicine lasts up to 12 hours.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.78 Inches
Length1.78 Inches
Weight0.16 Pounds
Width3.44 Inches

3. VOLTAREN

#ad

3.5 oz/100 g Tubes Pack of 2, Voltaren Arthritis Pain Gel for Topical Arthritis Pain Relief, #1 Doctor Recommended Topical Pain Relief Brand, No Prescription Needed

#ad
VOLTAREN #ad - Two 3. 5 oz/100 g tubes of voltaren Arthritis Pain Gel for Topical Arthritis Pain Relief. Paraben- and dye-free, voltaren is the #1 doctor recommended OTC topical pain relief brand, approved as an arthritis pain reliever.

Diclofenac sodium topical gel penetrates deep to attack arthritis pain directly at the site, treating pain rather than just masking it. Apply on up to two joints at the same time for hand pain, ankle pain, wrist pain, elbow pain, foot pain or knee pain relief. Voltaren relieves arthritis pain, improves mobility and reduces stiffness to provide prescription strength arthritis joint pain relief.

Pain relief gel that provides significant arthritis pain relief within seven days of continuous use and long lasting relief when applied four times a day. Comes in a tube with easy twist cap and includes dosing card for proper dosage. Non-greasy voltaren emulgel combines the properties of an arthritis pain relief cream and a gel to target pain.
BrandVOLTAREN #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6.13 Inches
Weight0.44 Pounds
Width10 Inches
Part Number60000000120180
Model60000000120180

4. Hyland's

#ad

Multi, 50 Count, Natural Relief of Bruises, Hyland's Arnica Montana 30x Tablets, Swelling & Muscle Soreness

#ad
Hyland's #ad - Safe and non-habit forming: our gentle homeopathic formulas are made with all natural active ingredients. Adults and children 12 years and over- Dissolve 1-2 tablets under tongue 4 times per day.

1-2 tablets may be taken in anticipation of strenuous activity or injury. Pain relief of muscle soreness: natural relief of muscle pain, soreness, bruising and swelling of injuries and overexertion. There are no known side-effects and will not conflict with any medications you may be taking. Children 6 years to under 12 years- Dissolve 1 tablet under tongue 4 times per day.

50 tablets = up to 50 doses of hyland's arnica 30X quick dissolving tablets. 1 tablet may be taken in anticipation of strenuous activity or injury. Easy to take: quick-dissolving tablets that melt in your mouth instantly to relieve symptoms of muscle aches and pain, soreness, swelling and bruising due to injuries and overexertion.
BrandHyland's #ad
ManufacturerHyland's, Inc #ad
Height4 Inches
Length1.38 Inches
Weight0.15 Pounds
Width2.75 Inches
Part Number0354973326613
Model0354973326613

5. BC

#ad

BC Powder Original Strength Pain Reliever, 50 Powder Sticks

#ad
BC #ad - Contains 845 mg aspirin NSAID and 65 mg Caffeine. Convenient, on-the-go stick packs for relief anytime or anywhere. Unique dual action powder formula works fast to relieve pain. Contains 1 box of bc powder Original Strength Pain Reliever, 50 stick powders. Fsa- and hsa-eligible product in the U. S. Bc powder original strength Pain Reliever temporarily relieves headaches, backaches, toothaches, muscle aches and menstrual cramps.
BrandBC #ad
ManufacturerPrestige Consumer Healthcare #ad
Height1.09 Inches
Length4.09 Inches
Weight0.18 Pounds
Width3.09 Inches
Part Number10042037103993
Model10042037103993

6. Neutrogena

#ad

Tylenol Extra Strength Acetaminophen Rapid Release Gels, Pain Reliever & Fever Reducer, 100 ct

#ad
Neutrogena #ad - Use as a fever reducer and to help treat minor aches and pains including headache, backache, toothache, cramps and pain caused by the common cold.

Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief. 100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.
BrandNeutrogena #ad
ManufacturerJohnson & Johnson #ad
Height2.02 Inches
Length1.98 Inches
Weight0.2 Pounds
Width3.87 Inches
Part NumberJO48810
ModelJO48810

7. Pepto Bismol

#ad

Upset Stomach Relief, Nausea, Multi-Symptom Relief of Gas, Indigestion, Upset Stomach, Pepto Bismol Ultra Caplets, Heartburn, Diarrhea, Bismuth Subsalicylate, 2X Concentrated Formula*, 24 Caplets

#ad
Pepto Bismol #ad - Multi-symptom relief: pepto Bismol Ultra provides fast and effective relief from nausea, upset stomach, heartburn, indigestion, and diarrhea. Convenient form: pepto bismol Ultra Caplets are a convenient way to get on-the-go relief from your upset stomach symptoms.

2x concentrated formula*: pepto bismol ultra’s 2x concentrated formula* provides the same amount of medicine in a smaller dose, so you take half as much liquid but still get the same fast & effective relief of Original Pepto Bismol. 1 pharmacist recommended brand for upset stomachs based on Pharmacy Times 2020 Survey - upset stomach remedies category. Calms and soothes: pepto bismol’s coating action calms your stomach and soothes your digestive tract to provide effective relief from nausea, upset stomach, heartburn, indigestion, and diarrhea.
BrandPepto Bismol #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height1.61 Inches
Length1.61 Inches
Weight0.07 Pounds
Width3.19 Inches
Part Number782491

8. Tylenol

#ad

Tylenol Extra Strength Caplets with 500 mg Acetaminophen Pain Reliever Fever Reducer, 100 Count

#ad
Tylenol #ad - This extra strength acetaminophen pain reliever can be used by adults and children who are 12 years and older. Each extra strength caplet contains 500 mg of acetaminophen for effective, lasting pain relief, and has an excellent safety profile when used as directed. Use as a fever reducer and to help provide relief of common pain symptoms including headache, toothache, backache, menstrual cramps and pain caused by the common cold.100-count of tylenol extra strength Caplets with 500mg of acetaminophen to provide temporary relief of minor aches and pains and help reduce fever.
BrandTylenol #ad
ManufacturerJohnson & Johnson #ad
Height2 Inches
Length3.8 Inches
Weight0.03 Pounds
Width2 Inches
Part Number340200
Model340200

9. Good Sense

#ad

GoodSense 200 mg Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Arthritis Pain and More, Headache, 500 Count

#ad
Good Sense #ad - Ibuprofen is the number one doctor recommended back pain OTC active ingredient of U. S. Active ingredient: this product contains ibuprofen 200 mg, a pain reliever and fever reducer NSAID; compare to the active ingredient in Advil Ibuprofen Tablets.

Strong relief: goodsense ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Effective: when pain tries to take over, turn to the proven pain relief of coated GoodSense Ibuprofen Tablets 200 mg; use for adults and children 12 years and over.

Physicians surveyed by an independent market research firm. Pain reliever and fever reducer: proven pain relief without a prescription for tough pain such as muscular aches, toothache, minor arthritis pain, backache, menstrual cramps or minor aches and pains from the common cold; also temporarily reduces fever.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.59 Inches
Weight0.4 Pounds
Width2.59 Inches
Part NumberLP13246
ModelLP13246